Ask The Doctor > Questions & Answers > I took plan b on mar 10 and got implants

I took plan b on mar 10 and got implants

Patient: I took plan b on mar 10 and on the same day, i got birth control implant. My boyfriend ejaculated in me on Mar 18, 21, 25. Recently, there has been a strong, unpleasant odor after sex. Theres always brown discharge on my underwear. *Today (mar 28), there is light blood on my underwear. Is there any way I might be pregnant ?

 

 

Images:
I took plan b on mar 10 and...-1

 

 

Doctor: Hi,Thanks for the query.I understand your concern.If the implant was inserted during the period of your menst ruation, it will start giving protection for the time of insertion.If the implant was inserted in the middle of the menstrual cycle, there is some possibility of pregnancy.Intermenstrual spotting can be seen as side effect of implant.Strong vaginal odor may be indicating vaginal infection. Pelvic infection by leading to cervical erosion can lead to spotting sometimes.If the symptoms persist, better to consult your doctor once and get evaluated.By urine pregnancy test, the possibility of pregnancy can be ruled out.Then you can consult your doctor, by clinical examination and ultrasound the possible cause of white discharge and spotting can be identified, then treatment can be planned accordingly.Take care

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment